“Benzo Buddies ruined my life”

How benzobuddies ruined my life, long proctated withdrawal 4 years off
« on: June 01, 2018, 06:12:39 pm »

[Buddie]

my last name here was pil54, in 2014 here i Registered after a fast taper of 7mg prazepam, i was just reinstated 4,5mg and it wasnt enought to stabilized me, i should have gone back to 7mg at least or even more for it to be effective, and restart a slow taper.

Back of that i was first on 20mg, i discovered the Ashton manual and was doing it even slower, reducing 5% every 2 weeks with barely no symptoms at all, all was very manageable, working full time job through it. For one year i tapered from 20mg to 7mg very easily, it wasnt the hell people describe here to taper at all, everyone here who describe hell tapering psych meds is just going too fast . Until i stupidly lost patience andtryed to accelerate and it went hell and i ended cold turkey 7mg

I can remember moderators here telling me ” You are paradoxical you just need to quit and let your brain heal, Accute only last 3 month then it will get better, everyone heal”, That sentence EVERYONE HEAL, you will read it all day by every people here, those all unknow people behind their screen can litteraly destroy all your life if you listen them advices.

Its what i did, and thats what they did, they ruined my whole life, I tapered those last 4,5mg in 3 month, reducing 0,5or 0,25mg every 8 days, and i went severly ill because i wasnt stable at all before tapering, they told me ” dont care accute last 3 month “

Am still in accute 4 yeas later, next month i will be 4 years off every benzo or psych meds, and i never recovered from the symptoms of my fast taper here in 2014,

I still have akathisia, i wake up Everyday in terror with electricity in my whole body, with surge of feeling loosing my mind like i have mania, severe insomnia, depersonnalization that never went away 4 years laters, during those years i developped pots syndrome, chronic fatigue syndrome from the daily severe terror my body was experiencing.

They told me ” its normal if withdrawal for years, and i Believe them, i thought it was normal, IT WAS NOT, IT WAS ABSOLUTLY NOT.

Am now living with the crazy idea on my shoulder that i was better 4 years ago while i was doing my slow micro taper, than now 4 years off after my last dose after my failed tapers.

And it’s been the same for my old friends here who Registered in the same generation of me, Hurtbrain, Crazypants, benzommama, rackshka, all those people who tapered wrong and been told they would heal, they are now 4-5-6 years later never healed because of listening people here on that same forum.

That message is to warm the newbies here and all the people suffering to realy inform you before you do a fast taper and listen people here telling you that whatever the way you tapered you will heal, it’s false, its the worse shit every spammed here but its not reality,

Jennyfer Leigh, baylissa,ian singleton, una corbet, They all lie, they all say what you want to hear just to reassurance, but they have no idea how long a brain damage from a rapid taper can take to recover, for years they lied to me saying i would heal if i avoid alcohol and psych meds, I DID, and i never healed 4 years later.

My life is a living hell now because i regret Everyday the mistake i did to listen unknow people advice behind a screen, even my doctor told me to reinstate to my last dosage if i felt sick and retaper slower, it would have been the think to do, instead i trusted that forum

Please inform yourself, the best safe way to escape benzo hell is a micro taper of 5% every 2 weeks of your dosage

If a person had no sleep over a year they’d be dead

no sleep for one year
« on: May 04, 2018, 04:29:05 am »

[Buddie]

i started tapering more than 18 months ago and got to 5 mg valium and can no longer go any further. i have an assortment of symptoms and the worst is insomnia. I only manage 1-2 hrs of broken sleep each night and my whole body is breaking down. i also have constant panic attacks all day which means I am house bound.Pls help.

Re: no sleep for one year
« Reply #1 on: May 04, 2018, 08:02:27 am »

[Buddie]

Hi, sorry about your bad insomnia. In my case it was bad as well at the time I was on low dose and jumped. My sleep has improved a lot since I jumped and can sleep 6 hours now so it becomes better over the time when you are off. For me helped total surrender so I did not care if I slept or not but just kept my eyes closed or watched dull TV program at night. Sometimes sleep came and I also boticed I slept more than I knew so typically we do not always know when we sleep. It helped me to watch clock at the time I closed my eyes and later on I noticed I have slept as time has passed more than I expected. Same happens still today I close my eyes in order to take a nap and then I notice I have slept half an hour but though I have been eyes closed only 5 minutes but clock tells the truth. Take care!

Re: no sleep for one year
« Reply #2 on: May 04, 2018, 08:12:33 am »

[Buddie]

Quote from: [Buddie] on May 04, 2018, 04:29:05 am
i started tapering more than 18 months ago and got to 5 mg valium and can no longer go any further. i have an assortment of symptoms and the worst is insomnia. I only manage 1-2 hrs of broken sleep each night and my whole body is breaking down. i also have constant panic attacks all day which means I am house bound.Pls help.

This is normal. You will make it.

Re: no sleep for one year
« Reply #3 on: May 04, 2018, 01:07:37 pm »

[Buddie]

5mg was definitely among the toughest plateaus, i was a wreck at 5 mgs, it was one of the few places i actually held for a bit, to no avail.
though this whole thing has been hard, i have had periods after 5mgs where i felt better than i did then
i hate to say “hang in there” but try try if ya can, so sorry youre feeling this bad, this is all just cruel